# SDR 2005UALA00480

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SKIN REPLACEMENT NEEDS DOUBLER REMOVAL AND INSTALLATION AFTER AFT SKIN IS REPLACED.  REMOVED THE DOUBLER, ACCOMPLISHED HFEC OF THE HOLES.  FOUND NO CRACKS, FABRICATED AND INSTALLED STRUCTURAL FILLER, DOUBLER AND TRIPLER PER SRM 51-00-01.
